# SDR DALA13042953140

- Difficulty date: August 30, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, OTBD SERVO ACTUATOR FITTING, LOCKING LUG CHAFED.  REMOVED DAMAGE IAW SRM 51-73-00.  CHECKED LIMITS L=0.350" W=0.24" D=0.035" FOUND TO BE OUT OF LIMITS IAW SRM 55-26-00, FIG 104.  R & R LOCKING LUG IAW SRM 55-26-47, FIG 201. FABRICATED LOCKING LUG UNDER STAM TRAVELER T13/1023021 IAW SRM 55-26 47.  FABRICATED SHIMS IAW SRM 55-26-47, FIG 201. RETAIN FOR RECORDS.
